Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 278542, 33 pages
http://dx.doi.org/10.1155/2012/278542
Research Article

Exact Asymptotic Expansion of Singular Solutions for the ( )-D Protter Problem

1Faculty of Technology, Narvik University College, Lodve Langes Gate 2, 8505 Narvik, Norway
2Faculty of Mathematics and Informatics, University of Sofia, 1164 Sofia, Bulgaria

Received 29 March 2012; Accepted 24 June 2012

Academic Editor: Valery Covachev

Copyright © 2012 Lubomir Dechevski et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lubomir Dechevski, Nedyu Popivanov, and Todor Popov, “Exact Asymptotic Expansion of Singular Solutions for the ( )-D Protter Problem,” Abstract and Applied Analysis, vol. 2012, Article ID 278542, 33 pages, 2012. https://doi.org/10.1155/2012/278542.